# SDR IPXA2021030866566

- Difficulty date: February 19, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RT WING LWR SKIN CRACK AT 636AB ACCESS PANEL OPENING.REPAIRED CRACKED RT LWR WING SKIN IAW SRM 57-20-02 REPAIR 5 (MINOR).
